Q. I have BP and taking Rexipra for insomnia but not able to sleep. Why?

Answered by
Dr. Muhammad Zohaib Siddiq
and medically reviewed by Dr. Divya Banu M
This is a premium question & answer published on May 29, 2019 and last reviewed on: Aug 10, 2019

Hello doctor,

I am taking Olmasera 50 for BP. I am insomniac and I am taking Rexipra for that. All my other reports are normal. Still I do not get sleep. My BP is still 140/90. I have taken Alparax 25 before but has not helped. Please help.

Dr. Muhammad Zohaib Siddiq

Cardiology General Practitioner
#

Hi,

Welcome to icliniq.com.

For BP control, take tablet Amlodipine 5 mg along with your current medicine. For sleep problem, replace with tablet Lorazepam 1 mg at night. Avoid excessive caffiene, tea, etc., before sleep. Make environment for sleep.

Please note: Tablet Olmesartan and all other medicines of this group are contraindicated during pregnancy. May cause serious side-effects to fetus and even fetus loss.


Preventive measures:

Avoid noises, lose weight if overweight, reduce salt intake.


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Are Paxil and Crestor safe when taken together?

Query: Hello doctor,I have been taking Ativan 0.5 mg for some time now but my nurse practitioner wants me off. So, she prescribed Paxil 20 mg once daily. I am also on Crestor 10 mg. Are all of these safe together? I am not sure I trust a nurse practitioner.  Read Full »

Can Etizolam be used for inducing sleep?

Query: Dear Doctor, All my life (since as far back as I can remember in early childhood) I have struggled with chronic insomnia. I have tried every sorts of pharmacological and non-pharmacological treatment you could imagine, having seen at least seven doctors over 15 years. I have tried everything from z...  Read Full »

Taking 5mg lorazapam for anxiety disorder gives poor response. Is it safe to take one more tablet?

Query: Dear Doctor, I have panic/anxiety disorder and was prescribed with 5mg lorazepam. I took one tablet at 8 PM but still l would wake up anxious in the morning. Is it safe to take one more tablet?  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Cardiologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.